# SDR SWAA2022020322012

- Difficulty date: October 26, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 43,563 hours, 29,163 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Casting
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR HANDLE CASTING IS CRACKED IN RADIUS IN FWD UPPER INBOARD CORNER INSIDE OF CENTER LIGHTENING HOLE BENEATH HANDLE / SENT OUT AND RECIEVED BACK SERVICABLE FWD SERVICE DOOR REPAIRED ON CUSTOMER RO # 0520055-A4R JOB # 501668. REMOVED AND REINSTALLED PER AMM 52-41-00-000-801; AMM 52-41-00-400-801; AMM 52-41-00-820-801; AMM 52-41-00-700-801; AMM 52-71-11-820-801 DOOR CHECKS GOOD (POS:FSD;TAG NO.:330591;P/N OFF/ON:141A6516-16;S/N OFF/ON:001175)
